MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

DEPUY IRELAND - 9616671 ATTUNE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number 150600007
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d2a: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that the patient was revised due to aseptic loosening and infection.There was loosening of the femur and tibia.The cement manufacturer was unknown.No lot numbers are available.Affected side: right knee.

Brand Name
ATTUNE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25395204
Report Number1818910-2026-09683
Device Sequence Number5252513
Product Code JWH
UDI-Device Identifier10603295042419
UDI-Public(01)10603295042419
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K233980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150600007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight96 KG